Journal archive for Google Scholar Robot!

Journal of The Iranian Statistical Society

پژوهشنامه انجمن آمار ایران



Volume 11, Number 1 (2012-3)


An Identity of Jack Polynomials
همانی چندجمله‌ای‌های جک
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Estimation of the Entropy Rate of ErgodicMarkov Chains
قریبی از نرخ آنتروپی زنجیرهای مارکوف ارگودیک
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Asymptotic Cost of Cutting Down Random Free Trees
هزینه مجانبی خرد کردن‌های متوالی درختان آزاد تصادفی
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Prediction in a Trivariate Normal Distribution via Two Order Statistics
پیش‌بینی در توزیع نرمال سه متغیره به وسیله دو آماره‌ی‎ ترتیبی
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Wavelet Linear Density Estimation for a GARCH Model under Various Dependence Structures
برآوردگر موجکی خطی تابع چگالی احتمال در الگوهای ‎ گارچ تحت ساختارهایی گوناگون از وابستگی
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |


Home | All volumes | All issues | All articles